# SDR C2XA02IA012

- Difficulty date: January 14, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145
- Aircraft serial: 145133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14529150003
- Condition: Corroded
- Location: Fuselage
- Part time: 7,006 hours, 4,906 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-  DURING C-CHECK INSPECTION, NOTED:  THE RIGHT FLOOR CROSS BEAM LOWER ANGLE HAS CORROSION BETWEEN FR 23 AND 24. MAINTENANCE CUT OUT THE CORRODED SECTION, FABRICATED AND INSTALLED A NEW SECTION.
